Quasi-invariants of complex reflection groups

Berest, Y and Chalykh, O (2011) Quasi-invariants of complex reflection groups. Compositio Mathematica, 147 (3). 965 - 1002 . ISSN 0010-437X



  • Berest, Y
  • Chalykh, O
Copyright, Publisher and Additional Information: © 2011, Cambridge University Press. This is an author produced version of a paper published in Compositio Mathematica. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: complex reflection group, Coxeter group, rational Cherednik algebra, Dunkl operator, Hecke algebra, ring of differential operators, Weyl algebra, rational Cherednik algebras, differential operators, Dunkl operators, Braid-groups, Category-O, polynomials, rings
  • Published: May 2011
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 02 Jul 2012 09:04
Last Modified: 25 Oct 2016 22:51
Published Version: http://dx.doi.org/10.1112/S0010437X10005063
Status: Published
Publisher: Cambridge University Press
Identification Number: https://doi.org/10.1112/S0010437X10005063

Share / Export